Journal Article

NUMERICAL RADIUS OF RANK-1 OPERATORS ON BANACH SPACES

Mario Chica, Miguel Martín and Javier Merí

in The Quarterly Journal of Mathematics

Volume 65, issue 1, pages 89-100
Published in print March 2014 | ISSN: 0033-5606
Published online January 2013 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/has050
NUMERICAL RADIUS OF RANK-1 OPERATORS ON BANACH SPACES

Show Summary Details

Preview

We study the rank-1 numerical index of a Banach space, namely the infimum of the numerical radii of those rank-1 operators on the space which have norm 1. We show that the rank-1 numerical index is always greater than or equal to 1/e. We also present properties of this index and some examples.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.